VOLUME 17 2012 NUMBERS 2–4

Randomness in Blum Universal Static Complexity Spaces
Cezar Câmpeanu
Pages 107–122

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Cezar C{\^{a}}mpeanu},
  title   = {Randomness in Blum Universal Static Complexity Spaces},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {17},
  number  = {2--4},
  pages   = {107--122},
  year    = {2012},
  url     = {https://doi.org/10.25596/jalc-2012-107},
  doi     = {10.25596/jalc-2012-107}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: descriptional complexity, Kolmogorov complexity, Chaitin complexity, dual complexity measures, randomness
DOI: 10.25596/jalc-2012-107